# SDR GLBA97080

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118UX
- Make and model: Beech 1900D
- Aircraft serial: UE118
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Eva Tubing
- Condition: Disconnected
- Location: Left Wing Root
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - RIGHT 'BLEED AIR FAIL' ON GROUND.  RESECURED EVA TUBING AT LEFT WING ROOT.  (M)
